# SDR F3LA2012110600809

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N905FR
- Make and model: Airbus A319-111
- Aircraft serial: 1583
- Aircraft time: 38,163 hours, 18,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: BR964424
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,   WHILE PERFORMING HEAVY SERVICE CHECK, FOUND LT WINDSCREEN FWD EMERGENCY LIGHT WAS INOPERATIVE.  R & R LT FORWARD EMERGENCY LIGHT BULB IAW AMM 33-51-19-020-002-A, STEP 4A2, 482A AND OPERATIONAL CHECKED GOOD IAW AMM 33-51-00-710-009.
